# SDR CA150730003

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 21,564 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE WHILE CLIMBING THROUGH 600 FT AGL, THE FLIGHT CREW EXPERIENCED AN ENGINE CHIP DETECTOR ANNUNCIATOR LIGHT ON THE LT ENGINE.  THE FLIGHT CREW COMPLETED THE ENGINE SHUTDOWN PROCEDURES FOR THE LT ENGINE AND PROCEEDED TO LAND. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  COMPANY MAINTENANCE SERVICED THE ENGINE AND PERFORMED GROUND RUNS PRIOR TO RETURN TO SERVICE.
